Home / Journals / Mathematics & Statistics / International Journal of Statistical Distributions and Applications
ISSN Print: 2472-3487
Frequency: Quarterly
ISSN Online: 2472-3509
Recommend to Library
Olobatuyi Kehinde, Asiribo Osebi, Dawodu Ganiyu
Pages: 6-21   Published Online: Mar. 28, 2018
PDF (804KB)    
Pauline Nyathira Kamau, Lucy Muthoni, Collins Odhiambo
Pages: 29-37   Published Online: Aug. 9, 2018
PDF (1315KB)    
Xiao Yang, Caiyun Ying, Yefeng Zhou
Pages: 22-28   Published Online: Apr. 27, 2018
PDF (1362KB)    
M. Sundar Rajan, M. Palanivel
Pages: 1-5   Published Online: Jan. 19, 2018
PDF (1282KB)    
Kankam Stephen, Nana Kena Frimpong, Kofi Adagbodzo Samuel
Pages: 95-102   Published Online: Apr. 27, 2017
PDF (413KB)    
Nicholas Pindar Dibal, Ray Okafor, Hamadu Dallah
Pages: 87-94   Published Online: Nov. 20, 2017
PDF (517KB)    
Renying Zeng
Pages: 81-86   Published Online: Nov. 15, 2017
PDF (209KB)    
Ahmed Mahmoud Gad, Rania Hassan Mohamed Abdelkhalek
Pages: 72-80   Published Online: Apr. 14, 2017
PDF (326KB)    
Abiyot Negash Terefe, Assaye Belay Gelaw
Pages: 67-71   Published Online: Nov. 10, 2017
PDF (218KB)    
Ampalavanar Nanthakumar
Pages: 61-66   Published Online: Nov. 1, 2017
PDF (210KB)    
Related SciencePG Frontiers
More
Editor-in-Chief
 Huiming Zhang
School of Mathematical Sciences, Peking University, Beijing, China
Editorial Board
More
Massimo Mucciardi
Department of Economics, University of Messina
Messina, Italy
Mousa Abdi
Department of Statistics, Higher Education Complex of Bam
Bam, Kerman, Iran
Diana Bílková
Department of Statistics and Probability, Faculty of Informatics and Statistics, University of Economics
Prague, Europe, Czech Republic
Weizhong Tian
Department of Mathematical Sciences, Eastern New Mexico University
Portales, New Mexico, USA
Peer Reviewers
More
Richard Minkah
Department of Statistics and Actuarial Science, University of Ghana
Accra, Ghana
Saeed Hemeda Department of Mathematical Statistics, Obour High Institute for Management and Bioinformatic
Cairo, Giza, Egypt
Muhammad Iqbal
Department of Mathematics and Statistics, University of Agriculture
Faisalabad, Punjab, Pakistan
Nurudeen Ajadi
Department of Statistics, Federal University of Agriculture Abeokuta
Abeokuta, Ogun State, Nigeria
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931